T Nation

PCT in Week 17 Isn't Going Well


Hi Bro's,

Wondering if any of you had an opinion or advice on my situation.

STATS: 23yrs Old
5ft 7in
1st Cycle - 10 weeks test E at 500mg per week.
2nd Cycle (the one i have just recently finished) - 12 weeks,
- weeks 1-12 750mg test E per week
- weeks 1-4 Anadrol 50mg E/D
- weeks 1-6 Tren Ace 400mg per week

The cycle went well and I made good gains (i know it may have been a little heavy for only my 2nd cycle but unfortunately whats done is done).

My PCT was as follows:
- weeks 13-14 - HCG at 500IU ED
- week 13 - Nolvadex at 40mg ED
- week 14-18 - Nolvadex at 20mg ED

I am currently in week 17 of my pct and my recovery is NOT goin well. My testicles are still atrophied and my sex drive is on the floor, and to be honest guys i'm starting to get a little worried.

I was hoping some of you guys may be able to help me out with some advice? Would it worth administering another dose of hcg to try get my boys back plumped up? or would the estrogen rebound just makes things worse? I have plenty of Nolva left and also Arimidex that I had on hand for during cycle but was never needed.

Any help would be really appreciated.

Thanks in advance bro's

(apologies if i have missed anything in my post, fairly new to the boards)


You used way too much hCG.

Stick with the nolvadex at 20mg/d

Get a blood test to see where your hormones are at.

Your estrogen level may be too high, exacerbating the suppression.

No idea why you didnt use adex, unless you mean you didnt use it because a blood test showed your E2 level was in the normal range during the cycle. Gyno prevention is NOT the only reason to use an AI.


And no one here is your "bro", shit


Ok thanks for the reply Bonez,

So you think if I stick with Nolva at 20mg ED for a couple weeks more mite start to normalise? Should I go to the docs now and see about blood work or wait till I finish my pct?

(and no more bro's haha)


A blood test now will tell you where your hormones are at. At least it wont be a 100% guess as to what the source of the probems are.

Getting another a few weeks later makes sense too.

I have no idea if more weeks of nolvadex will normalize you, it may.


3rd week of PCT is usually when I feel the crappiest, but your physical symptoms suggest things aren't going too well for you. How much confidence do you have in the quality of your nolva?

I agree with Bonez on the estrogen levels probably having an effect on you. I know that a lot of people like keeping their AI "on hand" rather than using it regularly on cycle, as it supposedly bumps gains somewhat, but I think any such difference is negligible and just not worth any risks associated with carrying higher levels of estrogen in one's system for a few months. /end preachy diatribe


Did you notice any difference in your testicles after the week of HCG?

And isn't the point of nolvadex to block the effect of estrogen on the hypothalamus, and thus prevent it from interfering with recovery? Since you didn't use HCG on cycle, and you still have tiny nuts, I think thats your problem.


thanks for the responses guys.

'whotookmyname' - I'm pretty confident about the quality of my nolva as it comes from a friend who has a medical contact so it is Pharma grade. (Blister packed and branded). Yeh I did a bit of reading after Bonez suggested there are variou reasons for using an AI and it seems a low dose of the arimidex during the cycle would have been my best option.

'Massive Guns' - Yes i did notice a difference in the size of my testicles after the administering of HCG but they then shrunk again once I came off, not as bad as they were on cycle but definitely still atrophied.

Seems like the only option i have is to wait get blood work and finish up my pct? Do any of you guys know what the damage may be long term and if I could still recover?


I would have to do some reading regarding Nolva and its DIRECT effect on the hypothalamus; but as I recall it acts like estrogen in the liver, and binds to the E receptors in breast tissue preventing E2 from working its magic, as well as increasing LH which feeds the testes and blah blah etc.


This post was flagged by the community and is temporarily hidden.


More than necessary. And its not the type of drug that bring additional benefits with doses that are more than necessary. Thats my opinion.

Also if his problem is from high E2. 500iu of hCG ED exacerbated it probably, and definitely didnt help.


I suppose it possible you desensitized your leydig cells by running so much HCG. Now at a more normal LH level they aren't responding. I wouldn't think you could desensitize them that fast but shit happens. Get labs and see what's going on.


Come on, 500iu of hCG did NOT desensitize his leydig cells... I think this has to do with not using the hCG and an AI during cycle, the use of tren, and his source for tamoxifen.

Next time put some more thought into your cycle, ask more questions, get opinions/real world experiences.


This post was flagged by the community and is temporarily hidden.


This post was flagged by the community and is temporarily hidden.


cheers for the responses guys.

Sex drive is starting to pick up a bit and I aint feel quite as crappy, which is good news. Goin to see the doc next week to try get sum bloods done so ill keep you all posted on the results.

Hopefully starting to get on the mend :-).

'idowhatican' - My cycle was advised to me by a bodybuilding friend who's placed in a few big comps so i've trusted his advice, but I know the same things wont work for everyone. Like you said ill do a lot more research and planning next time (if there is a next time). see how the bloods come out


From the little research I've song on hcg is that it should be taken during cycle at 250 iu 2x a week and then discontinued before Oct because it causes further suppression. Like I said, only a little reading on my part, but there's my 2 cents.


Would everyone please clarify why his estrogen level, even if high, would be causing inhibition when he has just finished a course of nolva, which will take a very long time before its out of his system and is still blocking the ER at both his hypothalamus and anterior pituitary.

And as for desensitization, the OP didn't do anything too bad. Have a read.



I dont, but if I had to wager I would put my money on him NOT having desensitized his leydig cells. Of course, this is moot as we cannot test him...